The Annals of Statistics

Discreteness of Ferguson Selections

David Blackwell

Full-text: Open access

Article information

Source
Ann. Statist., Volume 1, Number 2 (1973), 356-358.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176342373

Digital Object Identifier
doi:10.1214/aos/1176342373

Mathematical Reviews number (MathSciNet)
MR348905

Zentralblatt MATH identifier
0276.62009

JSTOR
links.jstor.org

Citation

Blackwell, David. Discreteness of Ferguson Selections. Ann. Statist. 1 (1973), no. 2, 356--358. doi:10.1214/aos/1176342373. https://projecteuclid.org/euclid.aos/1176342373


Export citation